# SDR SWAA2021062924096

- Difficulty date: October 16, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 46,549 hours, 27,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT SCUFF PLATE CRACKED / SENT SCUFF PLATE (FWD CARGO AFT CORNER) OUT FOR WELD REPAIR. RECIEVED SERVICABLE PART WITH WELD REPAIR FROM VENDOR JL. WELDING W/O 15983/412811; SCUFF PLATE TO BE INSTALLED ON CUSTOMER TASK CARD 753-646-63-01
